MathSciNet Relay Station
MathSciNet bibliographic data
MR1272299 (95i:11007) 11B13 (11B75 20D60)
Dias da Silva, J. A.; Hamidoune, Y. O. Cyclic spaces for Grassmann derivatives and additive theory. Bull. London Math. Soc. 26 (1994), no. 2, 140–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement